# SDR 200601

- Difficulty date: April 18, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N740PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24497
- Aircraft time: 48,157 hours, 16,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 30656126
- Part serial: 0747
- Condition: Unwanted Deploy
- Location: L4 Door
- Part time: 3,052 hours, 1,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INADVERTENT DEPLOYMENT OF L4 DOOR EVAC SLIDE BY MAINTENANCE.  SLIDE DEPLOYED AS NORMAL.
